Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

could I be Prego??

I am feeling very pregnant....moody, tired, hungry all the time, haven't had my menstral in well over 3 months and I am gaining weight...I have taken 4 home preg test 3 were neg one was inconclusive, and I am on birth control (depo) but I have also been on penicilin for a few weeks.... is there a good chance I am pregnant??

 
Anonymous

Asked by Anonymous at 11:28 AM on Dec. 22, 2008 in Pregnancy

This question is closed.
Answers (7)
  • I know of 2 people who were on birth control, got prescribed antibiotics and ended up pregnant. I think it would be a good idea to make an appt. with your ob/gyn- then you can find out for sure if you are pregnant or not.
    MizLee

    Answer by MizLee at 2:05 PM on Dec. 22, 2008

  • I would go to the Dr. I did have a friend that got pregnant while she was on antibiotics, cause it cancelled out her BC.
    musikdoll

    Answer by musikdoll at 11:30 AM on Dec. 22, 2008

  • if you had sex with out a condom anything is possible. No birthcontrol is 100% and when taking prescribtion meds it means its even less effective.
    however depo can make you have no period and also gain weight.
    go see your obgyn tell them whats going on they can do blood work to see if your pregnant.
    Mommy2B04

    Answer by Mommy2B04 at 11:30 AM on Dec. 22, 2008

  • here is a thought. im pretty sure if you had sex... you very well could be!!! But here is another thought... if you were on an antibotic and you knew it could cancel your bith control why not use a condom?! yes you could be.. or maybe the antibiotic just messed up your system a little bit!
    Anonymous

    Answer by Anonymous at 11:31 AM on Dec. 22, 2008

  • i'd stop taking the irth control it isn;t good for the baby and if u was concerened u was pregnant u should have stopped them and went to the doctor
    Anonymous

    Answer by Anonymous at 3:15 PM on Dec. 22, 2008

  • you could be, cuz antibiotics do sometimes screw up your birth control...but the depo shot does cause you to not get a period in between shots, at least it did for me.
    cstinamae20

    Answer by cstinamae20 at 3:56 PM on Dec. 22, 2008

  • go to the doctor!!!!!!!!!!!
    Anonymous

    Answer by Anonymous at 7:18 PM on Dec. 22, 2008

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN